# SDR ASOA2014111311640

- Difficulty date: October 18, 2014
- Submitted: November 13, 2014
- Operation: Air carrier
- Aircraft: N676CA
- Make and model: Cndair CL6002D24
- Aircraft serial: 15127
- Aircraft time: 17,649 hours, 11,196 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Gouged
- Location: Bs 1144-1162
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INNER FUSELAGE SKIN GOUGED BS 1144-1162, STR 6-7R.   BLENDED DAMAGE IAW SRM TR 51-0050.  AREA IS OUT OF ALLOWABLE LIMITS IAW SRM 53-61-01-101-001-A02.  REPAIRED IAW EA 12-2014-268 P1. MAJOR REPAIR.
